MathSciNet Relay Station
MathSciNet bibliographic data
MR574499 13D15 (18F25)
Geller, Susan C.; Weibel, Charles A. $K\sb{2}$ measures excision for $K\sb{1}$. Proc. Amer. Math. Soc. 80 (1980), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement